# SDR DLM90970232

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Engine: Iae V2525D5
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Part time: 1,835 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SULFUR SMELL IN CABIN.  DIVERTED TO ONT.  OIL FOUND IN APU INLET.  DEFERRED APU INOP.  FLIGHT CONT'D TO SLC.  CLEANED APU INLET, PERFORMED BURN-OUT, NO ODORS.
